The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (821 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 1, 1995, pp. 3–14
DOI: 10.4171/ZAA/658

Published online: 1995-03-31

On a Biquaternionic Bag Model

Vladislav V. Kravchenko[1]

(1) Cinvestav del IPN - Querétaro, Santiago De Querétaro, Mexico

There is considered a biquaternionic reformulation of a linear bag model describing the phenomenon of quarks confinement. The problem reduces to a boundary singular integral equation associated with the biquaternionic hyperholomorphic function theory which allows to study the invertibility and Fredholmness of the bag model.

Keywords: Bag models, Dirac equation, hyperholomorphic biquaternionic functions

Kravchenko Vladislav: On a Biquaternionic Bag Model. Z. Anal. Anwend. 14 (1995), 3-14. doi: 10.4171/ZAA/658